MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Model Number 826638
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826638) was implanted with setting 2 on (b)(6) 2022 however, on (b)(6) 2022 the pressure was switched to pressure setting 6 on its own.No patient signs and symptoms.Therefore, the microsensor was removed and replaced on (b)(6) 2022.
 
Additional Manufacturer Narrative
The microsensor (id 826638) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to an excessive pressure applied to product.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id 826638) was returned for evaluation.Device history record (dhr) - the product 826638 for lot 6056431, and the lot met specifications when released.Failure analysis - the issue of the complaint was not confirmed.No visible damage to the millar sensor, catheter material, or connector.The icp express read 528.The device passed electronic, noise, linearity/hysteresis and signal drift tests.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to excessive pressure applied to product.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15873898
Report Number3013886523-2022-00556
Device Sequence Number5398320
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public10381780520504
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number826638
Device Catalogue Number826638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer01/12/2023
10/02/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date01/30/2023
10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown